I didn't know that Wellbutrin was a stimulant though - maybe I could try going on that.Yo... Wellbutrin is an antidepressant, not a stimulant. The pill keeps me upbeat and focused, and the energy might as well be put to use, because taking it without doing anything active makes me feel irritable and kind of amped, not in a good way.It’s a good idea to join a gym when you start taking it because the weight loss, if that is your purpose, will be impeccably rapid.

May 2015 I was 148, and by August 2015 I had managed to make it down to 139. So I was diagnosed late with ADD but I always knew there was something wrong long before my diagnosis. I have very little appetite towards the end of the day and evening (my binge times). The main 2 meds being strattera and vyvanse. Now with more energy, it makes me want to do a lot of cardio, which is good because I love to run, but I lack the motivation or stamina to keep going. I was already losing weight, just very slowly.I immediately noticed that during the day, I had no appetite, and would only become hungry when the drug wore off. This is depressing…I am a 18 year old 5 foot 6 female.

If I’m off Vyvanse for 24 hours, I might have a craft beer, but I think about all the carbs I eat and try to save the easily metabolized carbs for beer. If you aren’t keen on experiencing weight loss, you should attempt to take the “minimal effective dose.” For those that don’t care if they lose weight, taking a higher dose may give them more energy and further speed metabolism.Specifically the ratio of your dosage to your current BMI may be a more accurate for determining the degree to which you experience weight loss. I currently weigh 185lbs at 5ft 4in tall. As for the Wellbutrin it is known to sometimes lower social anxiety but rarely general anxiety. I was 5’4″ and around 135lbs when I was switched to a much lower does of Ritalin due to insurance. Once I started Wellbutrin for mild depression 2 years ago the weight slowly started packing on.

And then I have “a sensible dinner” where I eat meat and veggies, skipping rice and breads. Now I’m around 220lbs although I do have a new job that is very physical.

Since being on Vyvanse I am never hungry and have to force myself to eat. So just an update...I added the 150mg of wellbutrin to my Vyvanse on Friday, today is day 3 and I feel great! My doctor says that it helps reduce the anxiety and moodiness caused by vyvanse, and I should start feeling a difference within 3 weeks.

The ideas, procedures, and suggestions contained within this work are not intended as a substitute for consulting with a medical doctor.

BMI chart is pleased. So, I had my Primary doctor to continue my Wellbutrin scripts. I find I am unable to eat lunch, and have a small late dinner, and an early breakfast shortly after taking it. I have been in the borderline between Overweight and Obese by BMI for the last 5 years and started taking 20-30 mlg doses of Vyvanse on weekdays 1.5 years ago. By October 2016 (4 months later) I had lost about 20lbs.

Vyvanse 70 mg’s per day for about 4 years really was a Godsend for me. I find myself trying to get comfortable again in my own skin.You can’t get past the appetite suppression, which for me is strongest for 1-5 hours after taking it, so I make sure the meal or meals I do have are as nutritious and calorie dense as they can be (especially protein). I could go 8 hours without a single thought about food, it was wonderful.

Being able to get out of bed and have the attention span to read made a big difference.

I can attest to all of the claims in this article. While off the Vyvanse, I gained the 50 lbs back plus more. I do take this for Adult ADD but was also looking forward to the weight loss side effect.

I mean 16 hours long. I realized how weak my body probably was in reality.It’s important to remember that your body requires food even if your brain (on vyvanse) doesn’t. I also get bouts of bad upper abdominal pain and dry mouth. Even while taking vyvanse! Which sucks cuz I have heard good things from a bunch of ppl who were on it but it wasn’t happening for me. I identified a few things:1. Vyvanse can also have a laxative/diuretic type effect so that’s another thing to keep in mind.I started taking Vyvanse my freshman year of college & I already fluctuated before that from random bursts of working out & eating healthy, so at any given time I weighed between 170-190, I am 5’3″. I have lost weight – but it was the weight I gained after being prescribed SSRI’s.I was recently dx with ADD, I am 47. To be productive and feeling well and normal half the time or do I keep on taking the 70 mg’ S per day and Feel only partially normal every day.
(They are prescribed by MD for dealing with depression and BED.)

Very unfortunate…I started Vyvanse 2 years ago for ADD, but also because my doctor thought it would help with my binge eating at night. Basically drove me to the edge of a bridge. I am starting on a low dose but he will probably boost it for me.
Now that I’ve been off of it for over a year I can say I found myself back in a good way mentally. Shit made me angry *constantly,* too, like that guy who got a railroad spike driven through his frontal lobe and lived.

It also can become very addictive, not sure what I should about starting this pill.As an aspiring Doctor, saying you have to be on a drug in order to have a good body is completely disturbing.

I asked my doctor if I should try something else and he said if it’s working not to mess up a good thing. Those that take this drug for a moderate term (i.e.